# SDR AALA202010259014

- Difficulty date: October 23, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 37,832 hours, 13,751 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079113AC
- Part serial: 0931702
- Condition: Defective
- Location: Cabin Pressure
- Part time: 37,846 hours, 13,754 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  AT CRUISE FL 360 SYSTEM 1 CABIN PRESSURE VS ERRATIC AND CABIN ALT 8850 FT FLASHING GREEN, DESCENDED TO FL 320 CABIN ALT RETURNED TO NORMAL AND 7500 FT STEADY VS AND ALT.  REPLACED NR 1 CABIN PRESSURE CONTROLLER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK, PER AMM 21-31-34.
